# SDR 2001UALA01192

- Difficulty date: June 17, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Aircraft time: 67,388 hours, 38,583 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 2 EGT NEARING 620 DEGREES ON TAKEOFF.  REDUCED POWER TO KEEP EGT WITHIN LIMITS.
